DANIELE J. PERRAULT, M.D.; EDWARD DOMOVITCH, M.D.
To the editor: We wish to report a second case of aminoglutethimide hypersensitivity associated with cholestatic jaundice (1).
On 16 February, a 69-year-old woman with bony, pleural and soft-tissue metastases from breast carcinoma was started on therapy with aminoglutethimide, 250 mg orally, twice daily, and hydrocortisone, 40 mg/d orally. Alkaline phosphatase and aspartate transaminase levels measured 1 week earlier were normal. On 2 March, the dosage of aminogluthethimide was increased to four times daily. One week later, a temperature of 39.5°C developed, followed by a transient nonpruritic rash on her trunk and extremities. The patient felt well, without anorexia, nausea,
Learn more about subscription options.
Register Now for a free account.
PERRAULT DJ, DOMOVITCH E. Aminoglutethimide and Cholestasis. Ann Intern Med. 1984;100:160. doi: 10.7326/0003-4819-100-1-160_1
Download citation file:
Published: Ann Intern Med. 1984;100(1):160.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only